MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE DRILL TALAR PEG 4MM; BIT, SURGICAL

WRIGHT MEDICAL TECHNOLOGY INC INBONE DRILL TALAR PEG 4MM; BIT, SURGICAL
Catalog Number IB200020
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "this case was missing the talar peg drill (ib200020) this caused some issues as we needed to source another 4mm drill that we could use to drill the peg holes.The drill we used came from another set and didn¿t quite fit causing heat build up on inspection after the case i noticed heat stress marks on the adaptis talar trial, and the drill bit had been rendered blunt.There was no metal debris left in the patient.This issue caused a small delay but needed extra impaction of the talus component as the drill probably didn¿t do as good a job as the real device.This patient had a 3 tibia and a 3 talus.If we had opened the previous set, we would have had some issues with the missing poly it was more luck than judgement.I normally get a no stock for these items but on this occasion, i had no email warning of the state of the sets.The sets are due to be picked up today can they be quarantined and rectified before redeployment.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.

Brand Name
INBONE DRILL TALAR PEG 4MM
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24907199
Report Number3010667733-2026-00346
Device Sequence Number9085633
Product Code GFG
UDI-Device Identifier00889797059152
UDI-Public00889797059152
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIB200020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer06/14/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown